# SDR SWIA200616882

- Difficulty date: March 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,231 hours, 7,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 RBL 9 BOTH  FLOORBEAM CLIPS CRACKED RT SIDE I/B AND O/B, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 2 ANGLE BRACKETS P/N 601R3113-58 IAW CRJ200 SRM 51-42-13;52-42-21 AND STANDARD REPAIR 601R 53-0057A.
